MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT TOTAL B-HCG

ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD ARCHITECT TOTAL B-HCG
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information: no specific patient information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer obtained a false positive architect total b-hcg result.On (b)(6) 2020 sample id (b)(6) generated a positive result of 3413.13 iu/l.The sample was retested on (b)(6) 2020 and generated a negative result of <1.2 iu/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false positive results for one patient when tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labelling review, device history record review, field data review and inhouse testing of retained kits with the complaint lot number.Review of trending data for the architect total b-hcg assay identified no trends.Device history record review associated with the reagent lot did not identify any non-conformances or deviations.Inhouse testing of a retained kit of reagent lot 03333ui00 determined that the lot is performing acceptably.The overall performance of the architect total b-hcg reagents in the field was reviewed using data gathered from customers worldwide and suggested that the performance of the lot is acceptable.Based on our investigation, we have determined that there is no general issue or deficiency of the architect total b-hcg reagent lot 03333ui00.

Brand Name
ARCHITECT TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key10399342
Report Number3005094123-2020-00172
Device Sequence Number2948681
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2020
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number03333UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02; ARCHITECT I2000SR, LIST 03M74-02; SERIAL (B)(6) ; SERIAL (B)(6)